# SDR REXA200900132

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 12,138 hours, 9,683 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Condition: Out Of Limits
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MSG ON APPROACH, EXTENSION AT 0, 200KTS  2430, -13C.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARA, (H) (6) (I), PER AMOC DATED MAR 27, 09 AND PA AD27-052F.  FOUND LT WING FLAP FLEX SHAFT TO BE OUT OF TORQUE LIMITS IAW AMM 27-53-00.  REMOVED, CLEANED, LUBED AND REPLACED ALL LT WING FLEX SHAFTS IAW AMM 27-53-10.  FOUND MOST RECENT FECU CODES TO BE:1-5.1A, 1-5.2B, 1-9.2A, 1-17.1B, 1-17.2A.  A/C OK FOR SVC.
